# SDR SWAA2025011576323

- Difficulty date: December 11, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED STA 440 AND BETWEEN STR 8L TO STR 9L AT PASSENGER CABIN 2024-759491<[01] REPAIRED FRAME LOCATED STA 440 AND BETWEEN STR 8L TO STR 9L AT PASSENGER CABIN IAW B737-700 EA #24-153-03566-WIP1 AND EA #24-153-03566. THIS REPAIR IS CLASSIFIED AS MAJOR AND CATEGORY B WITH AN INSPECTION THRESHOLD OF 75;000 TOTAL FLIGHT CYCLES. SEE INDIVIDUAL SIGNS OFF BELOW.;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED  RII
